# SDR AALA970109

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AA
- Make and model: Boeing 727223
- Aircraft serial: 20990
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 328-344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FORWARD ENTRY DOOR CUTOUT LOWER SILL WEB AND CREASE ANGLE HEAVILY CORRODED FS 328 TO 344.  REMOVE CREASE ANGLE AND INSTALLED NEW ANGLE AS PER SRM 51-10-1.  (M)
